# SDR SCNA97223

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656097124
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR SUPPORT AT STATION 1070 LBL 26 TO LBL 43 WAS FOUND WITH SURFACE CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW B727 51-30-2 AND 53-10-1.
